Anomalous Primes and the Elliptic Korselt Criterion
We explore the relationship between elliptic Korselt numbers of Type I, a class of pseudoprimes introduced by Silverman in , and anomalous primes. We generalize a result in  that gives sufficient conditions for an elliptic Korselt number of Type I to be a product of anomalous primes. Finally, we prove that almost all elliptic Korselt numbers of Type I of the form n = pq are a product of anomalous primes.
Babinkostova, L.; Bahr, J. C.; Kim, Y. H.; Neyman, E.; and Taylor, G. K. (2019). "Anomalous Primes and the Elliptic Korselt Criterion". Journal of Number Theory, 201, 108-123. http://dx.doi.org/10.1016/j.jnt.2019.02.013